# SDR USAA2013020100018

- Difficulty date: January 31, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 32,109 hours, 21,284 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE 2L DOOR DOES NOT DISARM PROPERLY.  HANDLE DOES NOT SNAP INTO DISARMED POSITION.  DOORS SHOW DISARMED ON F/A PANEL AND LOWER ECAM.  MAINTENANCE FOUND THE LANYARD OUT OF POSITION.  REPOSITIONED LANYARD.
